MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Codes Incorrect Or Inadequate Test Results (2456); Low Test Results (2458)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: after several attempts manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer advised that she has been hospitalized since (b)(6) 2017 (day of the call).She is currently in icu.Her diagnosis is for hypoglycemia.Her blood glucose result at the hospital was 18mg/dl.Customer think she will be discharged today (b)(6) 2017.Another call back was made on (b)(6) 2017; customer condition improved.No medical attention needed at the time of the call.Customer satisfied with the replacement product.Customer states that she was released from the hospital on (b)(6) 2017.
 
Event or Problem Description
Consumer reported complaint for low and erratic blood glucose test results.The customer is concerned with the results obtained of 37 and 212mg/dl.The expected fasting blood glucose test result range is 170 to 180mg/dl.The customer feels well and did not report any symptoms.Medical attention is reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 45 and 38mg/dl using true track meter.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date is 5/23/2017.The meter memory was reviewed for previous test result history (date / time not set): the 52mg/dl (b)(6) 2017 11:03 am fasting: yes, the 37mg/dl (b)(6) 2017 09:47 am fasting: yes, the 82 mg/dl (b)(6) 2017 09:42 am fasting: yes, the 50mg/dl (b)(6) 2017 09:40 am fasting: yes, the 212mg/dl (b)(6) 2017 09:40 am fasting: yes.Memory concerns: customer concerned with reading on (b)(6) 2017 of 212mg/dl.The customer called with concerns regarding their meter reading erratic.Their normal fasting glucose range is 170mg/dl to 180mg/dl.The customer denies the need for medical attention at the time of call.The customer is having any signs or symptoms of hypoglycemia at the time of call.The husband was repeating blood glucose test on the same finger each time.The customer had still not eaten anything since the night before.She did take 2 glucose tablets after obtaining a result of 37mg/dl.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6661966
Report Number1000113657-2017-01074
Device Sequence Number10818014
Product Code NBW
UDI-Device Identifier00041220842438
UDI-Public(01)00041220842438
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;